PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 1 | 31-36
Tytuł artykułu

Neighborhood base at the identity of free paratopological groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In 1985, V. G. Pestov described a neighborhood base at the identity of free topological groups on a Tychonoff space in terms of the elements of the fine uniformity on the Tychonoff space. In this paper, we extend Postev’s description to the free paratopological groups where we introduce a neighborhood base at the identity of free paratopological groups on any topological space in terms of the elements of the fine quasiuniformity on the space.
Twórcy
Bibliografia
  • [1] A. S. Elfard, and P. Nickolas, On the topology of free paratopological groups. II, Topology Appl., vol. 160, no. 1(2013), pp. 220-229.
  • [2] A. S. Elfard, Free paratopological groups, (submitted 2013).
  • [3] P. Fletcher, and W. F. Lindgren, Quasi-uniform spaces, Lecture Notes in Pure and Applied Mathematic, MarcelDekker Inc., New York, vol. 77 (1982), pp. viii+216.
  • [4] J. Marin, and S. Romaguera, A bitopological view of quasi-topological groups, Indian J. Pure Appl. Math. 27 (1996),393–405.
  • [5] V. G. Pestov, Neighborhoods of identity in free topological groups, Vestnik Moskov. Univ. Ser. I Mat. Mekh. (1985),no.3, 8–10, 101.
  • [6] M. G. Tkacenko, On topologies of free groups, Czechoslovak Mathematical Journal, vol. 34, no. 4, (1984), pp. 541–551,
  • [7] K. Yamada, Characterizations of a metrizable space X such that every An(X) is a k-space, Topology Appl., Topologyand its Applications, vol. 49, (1993), 1, pp. 75–94.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_taa-2013-0004
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.